MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; THERMOMETER, TALKING, EAR/FOREHEAD, HOME

Medline Industries, LP MEDLINE; THERMOMETER, TALKING, EAR/FOREHEAD, HOME
Catalog Number MDSTH1002
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Fall (1848)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the reading on her thermometer is off.Said she had a fever of 99.3, but was getting a reading of 92 when using the ear feature.".
 
Additional Manufacturer Narrative
It was reported that the talking ear/forehead thermometer that was giving incorrect readings during use; no injuries reported.At this time, a sample was not received for investigation, and no lot/serial number was provided; investigation included review of recent complaint trends/scar activity for the last three trend reports, and no trends were identified for the specified material number and its corresponding defect type.Investigation results: unconfirmed; the complaint was not confirmed due to the fact that this issue can only be confirmed by further investigating the sample or a provided photo of the defect reported.Cause: sample required to determine cause; division will continue to monitor trends, and if the sample is received at a later date, this investigation will be reopened.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
THERMOMETER, TALKING, EAR/FOREHEAD, HOME
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50947773
Report Number1417592-2026-54484
Device Sequence Number13136415
Product Code FLL
UDI-Device Identifier00080196406404
UDI-Public00080196406404
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100488
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSTH1002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale